# SDR SWAA2021011133258

- Difficulty date: November 30, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE FAIRING INT RIB NR 4 CRACKED AT FASTENER TAIL MARKED DOT 60-030.  REMOVED AND REPLACED RIB NR 4 AT LT HORIZONTAL STABILIZER LEADING EDGE FAIRING, IN REF B737-700 DWG 186A1001 AND APPLIED PRIME TO ALL FASTENERS HOLES, IN REF SRM 51-20-01-0G-0.
